DC FieldValueLanguage
dc.contributor.authorClemens, Dennis-
dc.contributor.authorHamann, Fabian-
dc.contributor.authorMogge, Yannick-
dc.contributor.authorParczyk, Olaf-
dc.date.accessioned2021-12-08T12:38:11Z-
dc.date.available2021-12-08T12:38:11Z-
dc.date.issued2021-11-15-
dc.identifier.citationSIAM Journal on Discrete Mathematics 35 (4): 2723-2748 (2021)de_DE
dc.identifier.issn1095-7146de_DE
dc.identifier.urihttp://hdl.handle.net/11420/11234-
dc.relation.ispartofSIAM journal on discrete mathematicsde_DE
dc.subject.ddc510: Mathematikde_DE
dc.titleMaker-Breaker games on randomly perturbed graphsde_DE
dc.typeArticlede_DE
dc.type.diniarticle-
dcterms.DCMITypeText-
tuhh.publisher.doi10.1137/20M1385044-
tuhh.publication.instituteMathematik E-10de_DE
tuhh.type.opus(wissenschaftlicher) Artikel-
dc.type.driverarticle-
dc.type.casraiJournal Article-
tuhh.container.issue4de_DE
tuhh.container.volume35de_DE
tuhh.container.startpage2723de_DE
tuhh.container.endpage2748de_DE
local.status.inpressfalsede_DE
datacite.resourceTypeJournal Article-
datacite.resourceTypeGeneralText-
item.grantfulltextnone-
item.creatorOrcidClemens, Dennis-
item.creatorOrcidHamann, Fabian-
item.creatorOrcidMogge, Yannick-
item.creatorOrcidParczyk, Olaf-
item.mappedtypeArticle-
item.creatorGNDClemens, Dennis-
item.creatorGNDHamann, Fabian-
item.creatorGNDMogge, Yannick-
item.creatorGNDParczyk, Olaf-
item.fulltextNo Fulltext-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
crisitem.author.deptMathematik E-10-
crisitem.author.deptMathematik E-10-
crisitem.author.deptMathematik E-10-
crisitem.author.orcid0000-0001-5940-6556-
crisitem.author.orcid0000-0001-7166-1437-
crisitem.author.orcid0000-0003-4239-9112-
crisitem.author.orcid0000-0001-6419-8560-
crisitem.author.parentorgStudiendekanat Elektrotechnik, Informatik und Mathematik-
crisitem.author.parentorgStudiendekanat Elektrotechnik, Informatik und Mathematik-
crisitem.author.parentorgStudiendekanat Elektrotechnik, Informatik und Mathematik-
Appears in Collections:Publications without fulltext
Show simple item record

Page view(s)

45
Last Week
0
Last month
checked on Aug 8, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.